PARACETAMOL/VITAMINE C/PHENIRAMINE VIATRIS CONSEIL SANS SUCRE
As listed in the register: PARACETAMOL/VITAMINE C/PHENIRAMINE VIATRIS CONSEIL SANS SUCRE 500 mg/200 mg/25 mg, poudre pour solution buvable en sachet édulcorée à l’aspartam
0,200 g + 0,500 g + 0,025 g · poudre pour solution buvable
- Prescription status not stated
- Active substance
- Acide Ascorbique + Paracétamol + Maléate De Phéniramine
- Made by
- VIATRIS SANTE
- Source
- Official label
Quoted from the official source. Not yet reviewed by Mediclarum — the leaflet in your pack is authoritative.
What it is for
Mediclarum has not yet retrieved and stored the official label for this product, so none of its text is shown here. Open the official leaflet
Details
| Made by | VIATRIS SANTE |
|---|---|
| Active substance | Acide Ascorbique + Paracétamol + Maléate De Phéniramine |
| Strength | 0,200 g + 0,500 g + 0,025 g |
| Form | poudre pour solution buvable |
| Route | orale |
| Marketed | Yes, according to the register |
| Authorisation procedure | Procédure nationale |
| Name in the register | PARACETAMOL/VITAMINE C/PHENIRAMINE VIATRIS CONSEIL SANS SUCRE 500 mg/200 mg/25 mg, poudre pour solution buvable en sachet édulcorée à l’aspartam |
| Packs | 8 sachet(s) papier aluminium polyéthylène |
| CIS | 60759678 |
| CIP13 | 3400930040652 |
Source: Base de données publique des médicaments · 2026-09-30 · not reviewed by a clinician
Source : Base de données publique des médicaments (ANSM / Ministère de la Santé), sous Licence Ouverte. Reuse terms: Licence Ouverte / Open Licence (Etalab).
Same active substance
These contain the same substance. That does not mean one can replace another — ask a pharmacist.
See every product with Acide Ascorbique + Paracétamol + Maléate De Phéniramine